Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Trazodone

Is there anyone who takes this or knows of this medication? Bad? Good? Looking for info, thanks.

Answer Question
 
Anonymous

Asked by Anonymous at 2:18 PM on Dec. 27, 2009 in Health

Answers (2)
  • I took it when I was younger. They gave it to me because I was having nightmares and flashbacks. It makes you VERY tired....it was okay for me...just make sure you take it before you go to bed...don't take it during the day..especially if you have little ones to take care of. Don't drive while on it either. At least that's how it affected me.
    michellelee3708

    Answer by michellelee3708 at 3:08 PM on Dec. 27, 2009

  • I was given it in college to help me sleep. Too strong. Bad dreams. Fuzzy all day. Couldn't drive. It's commonly given to people "under stress" but I think it's crap crap crap. it's like drinking a whole liter of whiskey. Feels awful.
    ecodani

    Answer by ecodani at 10:38 PM on Dec. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN